Hi and welcome to the site! I'll give you a short answer to your question and let some of the others, who are more qualified, give you a more detailed response. In short, yes. Using lortabs long term can affect you. Over time you're body will become more and more tolerant of the medicine, requiring you to take a larger dose for the same relief
There is an on-going argument on the site between the words dependant and addicted which I won't get into here other than to say I prefer the word dependant. Your body becomes dependant on the medicine and this can cause you to have withdrawal symptoms when you stop taking it.
Like I said, this is the very short answer and I'm sure some of my friends here will respond soon with better ones. I wish you all the best in your search for pain relief. Keep us posted on your progress. We're here to help and support.
Agree with all top posters.. taking these meds can also rot your teeth.. cause disruption in eating habits, some people behave differently (abusive or sleep a lot). Dependency being a huge factor as well like you cannot control the fact you NEED them once the pain is gone. These pills and other forms of narcotic all can impact badly and in good ways as well. The pills have a sole purpose.. to give those in chronic/ acute/surgical pain a better chance at living a normal, somewhat functioning life. There is no life long study that I'm aware of and no one accept the people making it and the users long term could honestly answer your question.
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2011 • 1 answer
Posted 21 Nov 2011 • 3 answers
Posted 31 Dec 2011 • 2 answers
How good is trezix ?does it work as good as lortab? cause I been put on trezix cause the pain is ba?
Posted 19 Mar 2015 • 1 answer
Posted 16 May 2016 • 1 answer